MAUDE Adverse Event Report: RESOLVE SURGICAL TECHNOLOGIES 1.7MM CABLE WITH CRIMP 750MM-STERILE; CERCLAGE, FIXATION

RESOLVE SURGICAL TECHNOLOGIES 1.7MM CABLE WITH CRIMP 750MM-STERILE; CERCLAGE, FIXATION
Model Number 298.801.01S
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2022 the surgeon removed a va condylar femur plate and 6.5 cannulated screw along with a stryker gamma nail in order to perform a distal femur replacement at a future date.The va condylar plate was used to treat a femur fracture on (b)(6) 2022.No further information is available.This report is for a 1.7mm cable with crimp 750mm-sterile this is report 1 of 1 for (b)(6).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.The picture was returned to depuy synthes for evaluation.The depuy synthes team forwarded the picture to the supplier which conducted a visual inspection of the returned image.Inspection results for this device are as follows: based off the photos provided it appears that the cable was not tensioned fully.Without the device a definitive root cause cannot be determined with the information provided.A dhr review could not be completed because the device was not returned and sufficient information was not provided.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed for the 1.7mm cable with crimp 750mm there is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.7MM CABLE WITH CRIMP 750MM-STERILE
Common Device Name
CERCLAGE, FIXATION
Manufacturer (Section D)
RESOLVE SURGICAL TECHNOLOGIES
375 river park circle
marquette MI 49855
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16264348
Report Number1833824-2023-00010
Device Sequence Number4386183
Product Code JDQ
UDI-Device Identifier10886982182500
UDI-Public(01)10886982182500
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K992616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number298.801.01S
Device Catalogue Number298.801.01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2023
Initial Report FDA Received Date01/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.5 VA-LCP CRVD COND PL/10 HOLE/230/LFT; 5.0MM VA POSITIONING PIN; UNK - SCREWS: 6.5 MM CANNULATED
Patient Age70 YR
Patient SexFemale